# SDR ASOA2013051003493

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,820 hours, 19,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R NR 2 BATTERY PACK IAW AMM 33-51-04. OPS CHECKED GOOD.
